# SDR 03309643

- Difficulty date: November 5, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N643BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7363
- Aircraft time: 9,723 hours, 8,189 cycles
- System (JASC): 2213 · Flight Controller
- Part: Circuit Card
- Part number: 6229815704
- Part serial: 2357
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE AIRCRAFT EXPERIENCED EXCESSIVE YAW WITH NO YAW DAMPER FAIL INDICATIONS.  THE NR 2 FCC CARD WAS REPLACED.
